RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1978, Volume 23, Issue 2, Pages 358–375 (Mi tvp3042)  

This article is cited in 2 scientific papers (total in 2 papers)

Limit distributions for order statistics. II

A. A. Balkema, L. de Haan

Holland

Full text: PDF file (1189 kB)

English version:
Theory of Probability and its Applications, 1979, 23:2, 341–358

Bibliographic databases:

Received: 19.12.1975
Language:

Citation: A. A. Balkema, L. de Haan, “Limit distributions for order statistics. II”, Teor. Veroyatnost. i Primenen., 23:2 (1978), 358–375; Theory Probab. Appl., 23:2 (1979), 341–358

Citation in format AMSBIB
\Bibitem{BalDe 78}
\by A.~A.~Balkema, L.~de Haan
\paper Limit distributions for order statistics.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 1978
\vol 23
\issue 2
\pages 358--375
\mathnet{http://mi.mathnet.ru/tvp3042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=488227}
\zmath{https://zbmath.org/?q=an:0405.62041}
\transl
\jour Theory Probab. Appl.
\yr 1979
\vol 23
\issue 2
\pages 341--358
\crossref{https://doi.org/10.1137/1123036}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3042
  • http://mi.mathnet.ru/eng/tvp/v23/i2/p358

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 58:1 (2014), 107–120  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Falk M. Wisheckel F., “Multivariate Order Statistics: the Intermediate Case”, Sankhya Ser. A, 80:1 (2018), 110–120  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:217
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019